# SDR SWAA2014091131843

- Difficulty date: June 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 28,951 hours, 16,952 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A83354R
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG INNER DOOR FWD HINGE FWD UPPER ATTACH FASTENER HOLE CRACKED.  REPAIRED DOOR IAW MM.
